# SDR DL72S990990

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655860710
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH CRACK WAS FOUND IN THE VERT FLANGE (SKIN ATTACH) OF S18A AT APPROX BS 941.  REPAIRED PER ERA 333079-14, REV A.
